The Schauder fixed point theorem
Acta Universitatis Carolinae. Mathematica et Physica, Tome 38 (1997) no. 2, pp. 39-44
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1997_38_2_a4,
author = {Kulpa, W.},
title = {The {Schauder} fixed point theorem},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {39--44},
year = {1997},
volume = {38},
number = {2},
mrnumber = {1614035},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1997_38_2_a4/}
}
Kulpa, W. The Schauder fixed point theorem. Acta Universitatis Carolinae. Mathematica et Physica, Tome 38 (1997) no. 2, pp. 39-44. http://geodesic.mathdoc.fr/item/AUCMP_1997_38_2_a4/